Linton, Oliver and Hafner, Christian M. (2010) Efficient estimation of a multivariate multiplicative volatility model. Journal of Econometrics, 159 (1). pp. 55-73. ISSN 0304-4076
We propose a multivariate generalization of the multiplicative volatility model of Engle and Rangel (2008), which has a nonparametric long run component and a unit multivariate GARCH short run dynamic component. We suggest various kernel-based estimation procedures for the parametric and nonparametric components, and derive the asymptotic properties thereof. For the parametric part of the model, we obtain the semiparametric efficiency bound. Our method is applied to a bivariate stock index series. We find that the univariate model of Engle and Rangel (2008) appears to be violated in the data whereas our multivariate model is more consistent with the data.
Actions (login required)
|Record administration - authorised staff only|